# SDR GTIA2017051001903

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 43,388 hours, 20,408 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE56321
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK HARNESS LEAKING WHEN INFLATED.  R & R THE OXYGEN MASK IAW AMM 35-12-41.  OPS & LEAK CHECKED GOOD.
